Nurofen 200mg Tablets 24s
Order by 2PM, Sunday to Thursday, for next day delivery
Next Day Click & Collect
What are Nurofen 200mg Coated Tablets and what are they used for? Nurofen 200mg Coated Tablets contain ibuprofen which belongs to a group of medicines known as nonsteroidal anti-inflammatory drugs (NSAIDs). NSAIDs provide relief by changing the body's response to pain, swelling and high temperature. Each tablet contains 200mg ibuprofen. Nurofen 200mg Coated Tablets provide fast and effective relief from headaches, dental pain, period pain, backache, muscular pain, for the symptomatic treatment of osteoarthritis, cold and flu symptoms and fever How to take Nurofen 200mg tablets: Take with water after food Adults and children over 12 years: Two tablets every 6- 8 hours as required. The lowest effective dose should be used for the shortest duration necessary to relieve symptoms. Do not exceed 6 tablets in 24 hours. Warnings and precautions: If you have an infection, consult a doctor without delay if symptoms (such as fever and pain) persist or worsen. Do not use in children under 12 years of age. For detailed dosing instructions and safety information please refer to product information leaflet
|Product Name||Nurofen 200mg Tablets 24s|
Take with water. Adults and children from 12 years: take 2 tablets with water, then if necessary, 1-2 tablets every 4 hours (maximum 6 tablets in 24 hours). Do not give Nurofen Tablets to children under 12 years. Nurofen for Children have a separate range of products which are available for children from 3 months (weighing over 5kg) to 12 years of age. For detailed dosing instructions and safety information please refer to product information leaflet.